# SDR ASAA12911502

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 39,824 hours, 15,393 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2335 UNDER SEAT ROW 6ABC INOPERATIVE.  ACFT GROUNDED.   R & R EMERGENCY BATTERY PACK POWER SUPPLY AT SEAT ROW 6ABC (M2335) AND OPS CHECKED GOOD IAW AMM 33-51-06-960-806.
